# SDR P2EA99042

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM.  BS 727 FUSELAGE OUTBOARD CHORD OF FRAME CRACKED AT STR 18L.  DEFECT SIZE:  LENGTH:  2.375 INCHES. REPLACED FUSELAGE BS 727 LT CHORD BETWEEN STR 18L TO STR 24L PER SB 737-53-1088, SECTION III, FIG 2 AND FIG 3, AND DRAWING NR 65C33722 DATE 12-14-89.  SEE COOPESA W.O.  M1-0003-1-29, VAM 100 NR 480.  (X)
